# SDR 95FDEA01414

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641FE
- Make and model: Boeing 747245F
- Aircraft serial: 20827
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM AT BS 1800 LBL 85 TO 90 UPPER CHORD HAD CORROSION, CIRCUMSTANCES UNK.  REMOVED DAMAGED AREA, FABRICATED REPAIR SPLICE IAW B747 SRM 51-40-04, INSTALLED FLOORBEAM T-CHORD IAW B747 SRM 51-40-4 AND INSTALLED REPAIR SPLICE IAW B747 SRM 51-40-04.
